# SDR AALA20120724004

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 9,541 hours, 3,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXIT EMERGENCY HANDLE LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK M161.  OPS CHECK NORMAL.
